# SDR 20010514SG001

- Difficulty date: February 25, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: T, K
- Precautionary procedure: E, C

## Discrepancy

AT TAKEOFF THRUST SETTING (ANV) LOUD EXPLOSION HEARD IN COCKPIT AND NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AND OIL QTY DECREASED TO 2 GAL THEN INCREASED TO 3 GAL AFTER SHUTDOWN.  ABORTED TAKEOFF AND PERFORMED EMERGENCY ENGINE SHUTDOWN PROCEDURES PER AOM 2-1-2.  RETURNED TO RAMP.  OIL PRESSURE ALSO DECREASED TO 20 PSI AND CONTINUED TO DECREASE.  DISCOVERED T3 AND T4 HAD SEPARATED FROM ENGINE CAUSING DAMAGE TO TAIL PIPE ASSEMBLY.  REMOVED AND REPLACED NR 1 ENGINE.  OPS CHECK OK.  LEAK CHECKED OK IAW B727 MM 71-00.  (M)
